# SDR IPXA2173144

- Difficulty date: April 6, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- Aircraft time: 11,664 hours, 7,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: A53275455201
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR, MAIN CABIN ZONE 250 CLEVIS ADAPTER IS CORRODED AT STA Y0, FR 60.  ACCOMPLISHED REPAIR ON MAIN CABIN CLEVIS ADAPTER AT STA Y0 FR 60 IAW EO A300-5310-46757-A.
